Is it me... or ... is it the medicine?

Morning Ladies, Lately I felt so cranky and have a nasty attitude toward my friends and family. I started got **** off for no reason. everything around me seem so irritate and annoying. I got mad quickly and when I talked with attitude. I was on clomid (CD3 - 7) and estradiol (8 - 12). yesterday was my last 3 pills of estradiol. I do not want to take this medicine for next month cycle because i felt myself changing and I knew it's change alot. Last night for no reason I got angry with my DH and gave him an attitude. i knew he was not happy with this, but he said he understand the medicine did this to me. What do you think? Medicine or me? Any opinions, suggestions, comments, advise will do. Thanks
Answers:

Honestly, I understand. I suffered from VERY bad PMS. There are months that are worse than others and poor DH is always the one who suffers the most from it. We cannot control it and the only way I controlled it before was taking PMS OTC pills like Midol PMS. They worked and took the edge off but when I started ttc I didn't want to take all of that stuff so it's even harder doing without them. Just remember, it's in our nature that we have waaaaay more hormones in our bodies than men and with the meds, it doesn't help. HUGZ!


It's seem uncontrollable. You knew it's happen, but you can't control it. Just like someone control your mind and tell you what to say or what to do. I was regret what I said to my DH and I knew instantly I shouldn't said it but then I can't control it. I feel out of control right now.

See more answers here